# SDR USAA000526

- Difficulty date: March 30, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 656571022
- Condition: Cracked
- Location: Fuselage
- Part time: 40,824 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- FOUND SUPPORT BRACKET CRACKED 2 INCHES, STATION 727D-727E STRINGER NR 1 A/C CENTER LINE NR 3 VHF.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (M)
